# SDR DL72S950488

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CRACK IN LOWER SKIN PANEL OF LEFT WING OUTBOARD AILERON.  REPAIRED PER SRM 57-50-5.
